# SDR CALA2016072900471

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 46,623 hours, 18,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT GROUND ILLUMINATION EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WHEN TESTED.  REMOVAL AND REPLACEMENT WAS ACCOMPLISHED ON NR 5376183. OPS CHECK OF LT GROUND ILLUMINATION EMERGENCY EXIT LIGHT GOOD IAW AMM 33-51-06-980-805.
